Korean J Anesthesiol Search

CLOSE


Search

  • HOME
  • Search
Anaphylactic shock caused by intramuscular injection of midazolam during the perioperative period: a case report
Kyu Nam Kim, Dong Won Kim, Yeong Hun Sin, Soo Kyung Lee
Korean J Anesthesiol. 2016;69(5):510-513.   Published online August 18, 2016
Full textFull text    PubreaderPubReader    ePubePub    PDFPDF    
  • Journal Impact Factor 2.9
  • SCImago Journal & Country Rank
  • Anesthetic management for non-cardiac surgery in patients with left ventricular assist devices . Korean J Anesthesiol. 2024;77:175-184


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
101-3503, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-792-5128    Fax: +82-2-792-4089    E-mail: journal@anesthesia.or.kr                

Copyright © 2024 by Korean Society of Anesthesiologists.

Developed in M2PI

Close layer
prev next